# SDR R61A2025042300207

- Difficulty date: April 2, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 44,720 hours, 33,838 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR CENTER CROSS FRAME CORRODED AS MARKED FR 11.REMOVED DAMAGE AND REPAIRED COCKPIT FLOOR CENTER CROSS FRAME AT FR 11 IN ACCORDANCE WITH REF ETD2025-170-905344 REV A
